# SDR AALA20030639

- Difficulty date: June 7, 2003
- Submitted: August 19, 2003
- Operation: Air carrier
- Aircraft: N973TW
- Make and model: Doug DC-9-83
- Aircraft serial: 53623
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OVERNIGHT MAINTENANCE, EMERGENCY EXIT LIGHTS AT SEAT 7DEF INOPERATIVE.  REATTACHED EMERGENCY EXIT LIGHT WIRES AT SEAT 7DEF.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
